# SDR 2006UALA01715

- Difficulty date: September 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 40,076 hours, 29,361 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Location: Stab Trim
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS UNCOMMANDED STAB TRIM MOVEMENT.      TESTS AND CHECKS INDICATE NORMAL OPERATION.
